MAUDE Adverse Event Report: ZIMMER BIOMET, INC. UNKNOWN PIN/BUSHING REPLACEMENT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. UNKNOWN PIN/BUSHING REPLACEMENT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330)
Date of Event 06/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported the patient was revised for a pin/bushing exchange due to unknown reasons.No further information is available at the time of this reporting.
 
Event or Problem Description
It was reported the patient underwent a pin and bushing revision to address pain and discomfort.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No device was returned for examination.Review of device history records was not possible as the necessary product/lot code combination was not provided.Root cause is unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this reporting.
 
Event or Problem Description
No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.Part/lot and subsequent manufacturing date and expiration date were originally reported incorrectly.The information is unknown.The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.

Brand Name
UNKNOWN PIN/BUSHING REPLACEMENT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9418136
Report Number0001822565-2019-05130
Device Sequence Number1725437
Product Code JDC
UDI-Device Identifier00889024273924
UDI-Public00889024273924
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K001989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32810502501
Device Lot Number62945969
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer12/17/2019
01/29/2020
01/29/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/27/2019
01/30/2020
01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight102